MathSciNet Relay Station
MathSciNet bibliographic data
MR567427 (81f:53043) 53C35 (32M15)
Ōshima, Toshio; Matsuki, Toshihiko Orbits on affine symmetric spaces under the action of the isotropy subgroups. J. Math. Soc. Japan 32 (1980), no. 2, 399–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement